Tensor products of non-Archimedean weighted spaces of continuous functions.
Georgian mathematical journal, Tome 6 (1999) no. 1, pp. 33-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1999__6_1_48239,
author = {Katsaras, A.K. and Beloyiannis, A.},
title = {Tensor products of {non-Archimedean} weighted spaces of continuous functions.},
journal = {Georgian mathematical journal},
pages = {33--44},
year = {1999},
volume = {6},
number = {1},
zbl = {0921.46085},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_1_48239/}
}
TY - JOUR AU - Katsaras, A.K. AU - Beloyiannis, A. TI - Tensor products of non-Archimedean weighted spaces of continuous functions. JO - Georgian mathematical journal PY - 1999 SP - 33 EP - 44 VL - 6 IS - 1 UR - http://geodesic.mathdoc.fr/item/GMJ_1999__6_1_48239/ LA - en ID - GMJ_1999__6_1_48239 ER -
Katsaras, A.K.; Beloyiannis, A. Tensor products of non-Archimedean weighted spaces of continuous functions.. Georgian mathematical journal, Tome 6 (1999) no. 1, pp. 33-44. http://geodesic.mathdoc.fr/item/GMJ_1999__6_1_48239/